Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Can quitting smoking cause disorientation?

User rating for this question
Excellent
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 2094 Questions
Question
I have been drinking one can of red bull 250ml daily for the last 7-8 years. I also smoke 3-5 cigarettes a day. Since these two habits are unhealthy I decided to quit them. What worries me is that this coming Saturday,Sunday and the Tuesday after I have some important and competitive examination for my career and I wonder whether the withdrawal symptoms like foggy mind will last that long and affect my performance. Please give me your feedback on the matter.
Posted Sun, 19 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. R.A. Singh 37 minutes later
Brief Answer:
Withdrawl symptoms may vary.

Detailed Answer:
Hi,
Thanks for writing your query.
Duration and severity of symptoms of withdrawl vary with each individual. It is not possible to say definitely that for how long your withdrawal symptoms may persists.
You should drink lots of water daily.
If possible, leave your addictions under medical supervision only.
I hope this is helpful to you. If you have any further query, I will be happy to help.
Regards. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor